# SDR UPS04M42130

- Difficulty date: March 16, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 21,028 hours, 5,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC7717513
- Part serial: PS04AA4034
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT WING O/B FLAP I/B HINGE SUSPECT L/E FAIRING ATTACH BRACKET (I/B & O/B) CRACKED.  CRACKED BRACKET REMOVED AS PER SRM 51-33-01 V2 R34.  NEW BRACKET FAB AS PER DWG ARC7717.FPI C/O IAW DPS 4.707 AT (1/EA) FAB BRACKET FOUND NO CRACK EVIDENT.  FAB BRACKET PROTECTED PER SRM 51-21-01 V1 R 34.  FAB BRACKET INSTALLED PER SRM 51-33-01 V2 R34.
